# SDR SWAA2021052465347

- Difficulty date: April 20, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 54,841 hours, 31,697 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR STRUCTURE;SHOWS INTERCOSTAL;BETWEEN B.S.312 AND B.S.328 LBL 44.0 WITH UPPER MID SURFACE CRACKED AT HOLE AREA.(MKD 26-032) / REMOVED; REPLACED AND INSTALLED NEW INTERCOSTAL AT MAIN CABIN FLOOR STRUCTURE - BETWEEN BS. 312 AND B.S. 328 LBL 44.0 IAW B737-700 SRM 51-40-02-0G-0; 51-40-05-0G-0 / DRWG # 141A5400
